# SDR ASAA2019050129232

- Difficulty date: May 1, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 14,712 hours, 4,831 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.O. CRS SELECT WINDOW IS BLANK, YET ILLUMINATES DURING LIGHT TEST. GROUNDED - YES. ACCOMPLISHED DFCS BITE GROUP #60, DFCS LRU REPLACEMENT TEST BITE GROUP # 35 FOR FCC/AT ALL TEST PER AMM 22-00-01-730-803. ALSO ACCOMPLISHED HGS SYSTEM AND OPS TESTS PER SMM 34-36-00. ALL TESTS PASSED. APPROACH SURVEY COMPLETED.
